Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/25127
- Title:
- Stability results for impulsive functional differential equations with infinite delay
- Univ Lisbon
- Universidade Estadual Paulista (UNESP)
- Univ Minho
- 0362-546X
- Fundação para a Ciência e a Tecnologia (FCT)
- Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
- research centre CMAT
- FCT: ISFL-1-209
- FAPESP: 10/12712-7
- For a family of differential equations with infinitive delay and impulses, we establish conditions for the existence of global solutions and for the global asymptotic and global exponential stabilities of an equilibrium point. The results are used to give stability criteria for a very broad family of impulsive neural network models with both unbounded distributed delays and bounded time-varying discrete delays. Most of the impulsive neural network models with delay recently studied are included in the general framework presented here. (C) 2012 Elsevier Ltd. All rights reserved.
- 1-Dec-2012
- Nonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 75, n. 18, p. 6570-6587, 2012.
- 6570-6587
- Pergamon-Elsevier B.V. Ltd
- Infinite delay
- Impulses Existence of solutions
- Cohen-Grossberg neural network
- Global asymptotic stability
- Global exponential stability
- http://dx.doi.org/10.1016/j.na.2012.07.030
- Acesso restrito
- outro
- http://repositorio.unesp.br/handle/11449/25127
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.